Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Used savlon on penis for irritation.Skin dried and turned brown like it got burnt. Underlying cause?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
hi doc i used savlon on my penis because i saw a slight irritation without diluting it,it dryed up the skin and turned it brown colour like it got burnt some how
Posted Sat, 18 May 2013 in General Health
Answered by Dr. Mahesh Koregol 26 minutes later
Hi, thanks for your query. I read your query and I understand your concerns. Following is my reply : 1) Penile skin is thin and sensitive. Thats why undiluted savlon might have caused slight burns. 2) It could also be due to allergy to savlon. In either case, dont apply savlon again. Now clean it with cold water and keep it dry . It will slowly heal. I hope I answered your query. Regards, Dr. Mahesh Koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor